# SDR 07FDEA01685

- Difficulty date: May 2, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug DC-10-10
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE WASTE TANK COMPT, FRAME LWR FWD AND AFT CHORDS AT LONGERONS  ATTACH FASTENERS HAVE CORROSION BETWEEN L49R AND L52 AT STA 1997 REMOVED FASTENERS FROM FRAME STA 1997 L49-52 PER MD/DC 10 SRM 51-31-01 VOL 2.  REMOVED CORROSION PER MD/DC10 SRM 51-21-01 VOL II ORIG THICKNESS IS .071 PER DOUGLAS DRAWING 34929209 REV C.  REMAINING THICKNESS IS .058 AND IS FOUND TO BE WITHIN LIMITS PER MD/DC10 SRM 53-00-01 FIG 1B VOL 1.  DOUBLER WAS FOUND TO BE CORRODED AND REQUIRED TO BE FABED PER MD10/DC10 SRM 53-30-00 FIG 5 VOL1.  DRILLED UP PER 51-31-01 PAGE 2 VOL II, ALODINED PER MD/DC10 51-21-01 PAGE 31 VOLII PRIMED PER 51-21-  01 PAGE 24 VOLI.  INSTALLED PER 51-31-01 VOL II.
